RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 76, Issue 3  


The thermodynamic formalism for the de Rham function: increment method
M. Ben Slimane
3
The discrepancy of the Korobov lattice points
V. A. Bykovskii
19
Distributions asymptotically homogeneous along the trajectories determined by one-parameter groups
Yu. N. Drozhzhinov, B. I. Zavialov
39
Criteria for the singularity of a pairwise $l_1$-distance matrix and their generalizations
A. G. Dyakonov
93
The average number of relative minima of three-dimensional integer lattices of a given determinant
A. A. Illarionov
111
The Cauchy problem for a degenerate parabolic equation with inhomogeneous density and source in the class of slowly decaying initial data
A. V. Martynenko, A. F. Tedeev, V. N. Shramenko
139
Blow-up of solutions of an inhomogeneous system of Sobolev-type equations
Yu. V. Mukhartova, A. A. Panin
157
On the number of subgraphs of the Barabási–Albert random graph
A. A. Ryabchenko, E. A. Samosvat
183
Negative-order moments for $L^p$-functionals of Wiener processes: exact asymptotics
V. R. Fatalov
203
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019